# SDR DALA2019020800908

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 14,533 hours, 5,293 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED FO SIDE R1 ARCING OCCURRED. REPLACED R1 WINDOW FO PER AMM 56-11-11-400-801 OPS CHECKED NORMAL, TESTED WINDOW HEAT PER 30-41 AND WIPER ARM PER 30-42, BOTH OPS NORMAL, OK FOR SERVICE.
